# SDR MALA020603

- Difficulty date: October 6, 2002
- Submitted: October 11, 2002
- Operation: Air carrier
- Aircraft: N27XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A027
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar
- Condition: Cracked
- Location: T/E Flap
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLAP REAR SPAR IS CRACKED AT STA 142, FLAP.
